Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 2, Pages 351-368

Closed form bound-state perturbation theory

1SDC Integrated Services, Inc., Hampton, Virginia 23666, USA
2Physics Department, East Carolina University, Greenville, North Carolina 27834, USA

Received 23 January 1979; Revised 18 December 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ollie J. Rose and Carl G. Adler, “Closed form bound-state perturbation theory,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 2, pp. 351-368, 1980.